# SDR YENA2025072800773

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 8,173 hours, 1,493 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1023, JFK-LAX. (ETOPS) CLASS II AIR BLEED MSG LOWER ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED); PERFORMED OPERATIONAL CHK OF BLEED SYSTEM WITH APU OPS CHK OK PER AMM 21-31-00 MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
